# SDR AU970186

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Damaged
- Location: Apu Core Engine
- Component: Garrtt, GTCP85129K
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) APU TURBINE BUCKLED AND WHEEL PROTRUDED THROUGH ENGINE CASING - DAMAGE TO GEARBOX AREA - RH ENGINE MOUNT SHATTERED
